# SDR P5CA2017072800243

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,313 hours, 19,749 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL QUANTITY 0.25 WITH ADD ANNUNCIATED.  APU OIL SERVICING UPLIFT 2 QTS IAW AMM 12-13-02.  APU OPERATING TEST PERFORMED OIL INDICATION AND PARAMETERS DATA NORMAL IAW AMM 49-11-00.
